# SDR 96ZZZX5765

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L-1
- Aircraft serial: 45486
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 206064300005
- Condition: Cracked
- Location: Flange Weld
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CRACKED AT FLANGE ALONG WELD.
